# SDR SWAA2023062149552

- Difficulty date: May 17, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CLIP ON FWD FACE BS 500B AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2023-330230<[01] REPLACED CLIP ON FWD FACE BS 500B AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A7505 SHEET 5 REV B SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED CLIP ON FWD FACE BS 500B AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A7505 SHEET 5 REV B SEE INDIVIDUAL SIGN OFF BELOW. RII
